Seguir
Begoña Barrios Barrera
Begoña Barrios Barrera
"Ramón y Cajal" researcher. University of La Laguna. Tenerife. Spain
Dirección de correo verificada de ull.es
Título
Citado por
Citado por
Año
On some critical problems for the fractional Laplacian operator
B Barrios, E Colorado, A De Pablo, U Sánchez
Journal of Differential Equations 252 (11), 6133-6162, 2012
4192012
A critical fractional equation with concave–convex power nonlinearities
B Barrios, E Colorado, R Servadei, F Soria
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 32 (4), 875-900, 2015
1902015
Bootstrap regularity for integro-differential operators and its application to nonlocal minimal surfaces
BB Barrera, A Figalli, E Valdinoci
arXiv preprint arXiv:1202.4606, 2012
1182012
A Widder's type theorem for the heat equation with nonlocal diffusion
B Barrios, I Peral, F Soria, E Valdinoci
arXiv preprint arXiv:1302.1786, 2013
712013
Semilinear problems for the fractional laplacian with a singular nonlinearity
B Barrios, I De Bonis, M Medina, I Peral
Open Mathematics 13 (1), 2015
672015
Some remarks on the solvability of non-local elliptic problems with the Hardy potential.
B Barrios, M Medina, I Peral
Commun. Contemp. Math 16 (4), 29, 2014
672014
Global regularity for the free boundary in the obstacle problem for the fractional Laplacian
B Barrios, A Figalli, X Ros-Oton
American journal of mathematics 140 (2), 415-447, 2018
402018
Some remarks about the summability of nonlocal nonlinear problems
B Barrios, I Peral, S Vita
Advances in Nonlinear Analysis 4 (2), 91-107, 2015
322015
Free boundary regularity in the parabolic fractional obstacle problem
B Barrios, A Figalli, X Ros‐Oton
Communications on Pure and Applied Mathematics 71 (10), 2129-2159, 2018
292018
On the moving plane method for nonlocal problems in bounded domains
B Barrios, L Montoro, B Sciunzi
Journal d'Analyse Mathématique 135 (1), 37-57, 2018
26*2018
A priori bounds and existence of solutions for some nonlocal elliptic problems
B Barrios, LM Del Pezzo, J Garcia-Melian, A Quaas
Revista matemática iberoamericana 34 (1), 195-220, 2018
212018
Strong maximum principles for fractional elliptic and parabolic problems with mixed boundary conditions
B Barrios, M Medina
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 150 (1 …, 2020
182020
Monotonicity of solutions for some nonlocal elliptic problems in half-spaces
B Barrios, L Del Pezzo, J García-Melián, A Quaas
Calculus of Variations and Partial Differential Equations 56 (2), 1-16, 2017
112017
Anisotropic weak Hardy spaces and wavelets
B Barrios, JJ Betancor
Journal of Function Spaces and Applications 2012, 2012
112012
The sharp exponent in the study of the nonlocal Hénon equation in R N : a Liouville theorem and an existence result
B Barrios, A Quaas
Calculus of Variations and Partial Differential Equations 59 (4), 1-22, 2020
102020
Characterizations of anisotropic Besov spaces
B Barrios, JJ Betancor
Math. Nachr 284 (14-15), 1796–1819, 2011
92011
Neumann conditions for the higher order s− fractional Laplacian (∆) su with s> 1
B Barrios, L Montoro, I Peral, F Soria
Nonlinear Anal., to appear 2, 2018
72018
Equivalence of weak and viscosity solutions in fractional non-homogeneous problems
B Barrios, M Medina
Mathematische Annalen 381 (3), 1979-2012, 2021
62021
Periodic solutions for the one-dimensional fractional Laplacian
B Barrios, J García-Melián, A Quaas
Journal of Differential Equations 267 (9), 5258-5289, 2019
62019
Symmetry results in the half-space for a semi-linear fractional Laplace equation
B Barrios, L Del Pezzo, J García-Melián, A Quaas
Annali di Matematica Pura ed Applicata (1923-) 197 (5), 1385-1416, 2018
62018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20